# SDR SWAA010389

- Difficulty date: February 8, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 59,361 hours, 63,439 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22901151
- Part serial: 206061181
- Condition: Out Of Tolerance
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY EVAC SLIDE PRESS OUT OF LIMITS.  REMOVED AND REPLACED EVAC SLIDE ASSY PER MM.
